# SDR QXEA2012082300875

- Difficulty date: August 23, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 26,715 hours, 27,786 cycles
- Engine: Pwc PW150A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31P BETWEEN FRAMES X-39 TO X49.5 MULTIPLE AREAS OF BUBBLING PAINT PROBABLE CORROSION AND/OR SURFACE PROTECTION NEEDED.  REMOVED FASTENERS AS NECESSARY FOM IAW SRM 51-42-05-02-01.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  CLEANED AND PREPPED AREAS FOR RESTORATION OF SURFACE PROTECTION IAW SRM 51-26-00-02-03.  STRINGER SPLICE PLATE FOUND TO BE OUT OF LIMITS IAW SRM 51-10-00-00-01.  MIN REMAINING THICKNESS NOTED .076 REF NTM 51-00-04-910-801 PT 1.  VERIFIED AREA IS CRACK FREE CONDITION REF NDTM 51-00-06-910-801 PT 1.  MATERIAL LOSS FOUND TO BE IN LIMITS OF RD 8/4-53-4696.  ALODINED PRIMED AND INSTALLED RIVETS IAW RD 8/4-53-4696.  REMOVED SPLICE AT 31P IAW SRM 51-40-15-02-01 AND SRM 51-42-05-02-01.  MATCH DRILLED NEW SPLICE SRM 51-40-07-02-01 ALODINED AND PRIMED NEW SPLICE IAW SRM 51-21-10-02-01 AND 51-25-10-02-01.  MATCH DRILLED NEW FITTINGS IAW 51-40-07-02-01 AND INSTALLED NEW FITTING IAW SRM 51-42-05-02-01, 51-40-15-02-01 AND SRM 51-41-00-00-01.  INSTALLED SPLICE IAW SRM 51-42-05-02-01 AND 51-40-15-02-01.  APPLIED TOP COAT AND CPC IAW SRM 51-25-15-02-01 AND AMM 51-25-01-390-801.  COMPLIED WITH TASK CARD RD 8/4-53-4696.
